# SDR DHL2001740C17

- Difficulty date: January 15, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Split
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP AFT FLAP T/E SPLITTING.  INSTALLED BOND REPAIR PER B727 SRM 51-40-6.  SIZE OF REPAIR 10 X 4 INCHES.
